# SDR CALA2013052100319

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A541022
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA, CORROSION AT FLOORBEAM AT BS 344, BETWEEN LBL 18 TO RBL 18.  REPAIRED IAW ECRA 5310-05738 AND SRM 53-10-51, REPAIR 9.
